Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the reduction of the hodograph equations for one-dimensional elastic-plastic wave propagation

Authors: C. Rogers and D. L. Clements
Journal: Quart. Appl. Math. 32 (1975), 469-474
MSC: Primary 73.35
DOI: https://doi.org/10.1090/qam/455696
MathSciNet review: 455696
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.35

Retrieve articles in all journals with MSC: 73.35

Additional Information

DOI: https://doi.org/10.1090/qam/455696
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society